# SDR SWAA2022060816261

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 47,111 hours, 28,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS FAIL CAPACITY TEST AT POSITIONS M1675; M1669; AND M1672 / [01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS AT POSITIONS M1675; M1669; AND M1672 PER ENG DWG 33500005 AND AMM 33-51-06
